Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2017 (2017), Article ID 3253095, 10 pages
https://doi.org/10.1155/2017/3253095
Research Article

Entire Functions of Bounded L-Index: Its Zeros and Behavior of Partial Logarithmic Derivatives

1Department of Advanced Mathematics, Ivano-Frankivsk National Technical University of Oil and Gas, 15 Karpatska St., Ivano-Frankivsk 76019, Ukraine
2Department of Function Theory and Theory of Probability, Ivan Franko National University of Lviv, 1 Universytetska St, Lviv 79000, Ukraine

Correspondence should be addressed to Andriy Bandura; moc.liamg@aistynapokyirdna

Received 5 August 2017; Accepted 15 October 2017; Published 6 November 2017

Academic Editor: Stanislawa Kanas

Copyright © 2017 Andriy Bandura and Oleh Skaskiv. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andriy Bandura and Oleh Skaskiv, “Entire Functions of Bounded L-Index: Its Zeros and Behavior of Partial Logarithmic Derivatives,” Journal of Complex Analysis, vol. 2017, Article ID 3253095, 10 pages, 2017. doi:10.1155/2017/3253095